Common Fixed Point Theorem in Fuzzy Metric Spaces Under E. A. Like Property
Pure and Applied Mathematics Journal
Volume 5, Issue 4, August 2016, Pages: 141-144
Received: Jul. 4, 2016; Accepted: Jul. 25, 2016; Published: Aug. 21, 2016
Views 3744      Downloads 144
Madhu Shrivastava, TIT Group of Instititution, Bhopal, India
K. Qureshi, Retd. Additional Director, Bhopal, India
A. D. Singh, Govt. M. V. M. College, Bhopal, India
Article Tools
Follow on us
George and Veeramani [1] modify the concept of fuzzy metric spaces introduced by Kramosil and Michalek [4], Aamri and Moutawakil [8] generalized the notion of non-compatible mapping in metric space by E.A. property.Continuing the above conceptwe prove some commonfixed point theorem for a pair of weakly compatible maps under E.A. Like property.
Fuzzy Metric Space, E. A. Property, E. A. Like Property, Weakly Compatible Maps
To cite this article
Madhu Shrivastava, K. Qureshi, A. D. Singh, Common Fixed Point Theorem in Fuzzy Metric Spaces Under E. A. Like Property, Pure and Applied Mathematics Journal. Vol. 5, No. 4, 2016, pp. 141-144. doi: 10.11648/j.pamj.20160504.18
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A. George and P. Veeramani. On some results in fuzzy metric spaces. Fuzzy Sets and Systems, 64: 395: 399, 1994.
B. Schweizer and ASklar. Probabilistic Metric Spaces. North Holland, 1983.
G. Jungck and B. E. Rhoades. Fixed point for set valued functions without continuity. Indian J. Pure and Appl. Math., 29(3): 227: 238, 1998.
I. Kramosil and J. Michalek. Fuzzy metric and statistical metric spaces. Kybernetika, 15: 326: 334, 1975.
J. X. Fang and Y. Gao. Common _xed point theorems under strict contractive conditions in menger spaces. Nonlin. Anal. (TMA), 70(1): 184: 193, 2009.
Kamal Wadhwa, HariomDubeyand Reena Jain,Impact of E. A. Like" Property on Common Fixed Point Theorems in Fuzzy Metric Spaces, Journal of Advanced Studies in Topology, Vol. 3, No. 1, 2012, 52-59.
L. A. Zadeh. Fuzzy sets. Infor. Control, 18: 338: 353, 1965.
M. Aamri and D. El Moutawakil. Some new common fixed point theorems under strict contractive conditions. J. Math. Anal.Appl., 27: 181: 188, 2002.
M. Imdad and J. Ali. Some common fixed point theorems in fuzzy metric spaces. Math. Commun., 11: 153: 163, 2006.
P. Vijayaruju and Z. M. I. Sajath. Some common fixed point theorems in fuzzy metric spaces. Inter. J. of Math. Anal., 3(15): 701: 710, 2009.
R. P. Pant. Common fixed point for non-commuting mappings. J. Math. Anal. Appl., 188: 436: 440, 1994.
R. Vasuki. Commonfixed points for R-weakly commuting maps in fuzzy metric spaces. Indian J. Pure Appl. Math., 30: 419: 423,1999.
S. Kumar. Insert the title of the paper. J. Appl. Math. Inform., 29(1-2): 395: 405, 2011.
S. Sessa. On a weak commutativity of mappings in fixed point considerations. Publ. Inst. Math., 32(46): 149: 153, 1982.
V. Pant. Some fixed point theorems in fuzzy metric spaces. Tamkang J. of Math., 40: 59: 66, 2009.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186